# SDR DHLA2008745623

- Difficulty date: September 5, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FROM BS 690 TO BS 720E RBL 25 CARGO TRACK WITH CORROSION.  REPAIRED FUSELAGE CARGO TRACK AT RBL 25 FROM BS 690 TO BS 720C IAW B727 SRM 53-10-5 FIG 1 AND VENTURA AEROSPACE 9G CARGO BARRIER INSTALLATION B727-100/200 STRUCTURAL REPAIR MANUAL REPORT 2489 REV A DTD 09/13/07 PARA 5.4.
